# SDR SWAA2022030132152

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A210065
- Part serial: V0144
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBD MAIN FLAP PN 113A2100-65 S/N V0144 LOWER SKIN DELAMINATED. NEEDS REPAIRED OR REPLACED PER SWA WORK INSTRUCTION #REPAIR-57EA-07084 / REPAIRED L/H MAIN DFLAP P/N - 113A2100-65 S/N - V0144 LOWER SKIN IAW B737-800 SRM'S 57-53-01-2R-4 + 51-70-10-2R-0 REV'S 67 AND B737-800 AMM 51-21-99-300-801 REV. 69 (A58093) (A06746) (A35634) (A50390) (A66390) (A23636)
